MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO 6.0MM STRAIGHT ROD, TITANIUM ALLOY, 150MM LENGTH

GLOBUS MEDICAL, INC. CREO; CREO 6.0MM STRAIGHT ROD, TITANIUM ALLOY, 150MM LENGTH
Model Number 1120.1150
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was performed to replace (2) creo rods that had broken post operatively.
 
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.No determinations can be made as to the cause of the reported issue.

Brand Name
CREO
Common Device Name
CREO 6.0MM STRAIGHT ROD, TITANIUM ALLOY, 150MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key13591722
Report Number3004142400-2022-00027
Device Sequence Number14670238
Product Code MNH
UDI-Device Identifier00889095067415
UDI-Public00889095067415
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1120.1150
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2022
Initial Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient RaceWhite